Uniqueness of limiting solution to a strongly competing system
MetadataShow full metadata
We prove a uniqueness for the positive solution to a strongly competing system of Lotka-Volterra type problem in the limiting configuration, when the competition rate tends to infinity. We give an alternate proof of uniqueness based on properties of limiting solutions.
CitationArakelyan, A., & Bozorgnia, F. (2017). Uniqueness of limiting solution to a strongly competing system. Electronic Journal of Differential Equations, 2017(96), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.